• Leg pain after chemo

    Asked by Valentinegirl on Sunday, March 3, 2013

    Leg pain after chemo

    I completed chemo on 11/1/12, and recently completed 35 radiation treatments. Lately, I have been having pains in my right leg (not like the throbbing pain from taxol, but a more subtle one), and both legs feel so stiff after I have sat for a while. I have always been active, and never felt this before. Does anyone have any thoughts about or experiences like this? Thanks!

    7 Answers from the Community

    7 answers
    • nancyjac's Avatar

      Are you taking an aromatase inhibitor? Joint stiffness is a very common side effect.

      over 3 years ago
    • JennyMiller's Avatar

      I have joint/bone pain that will wake me up around 4 AM -- when I get up and move around, it goes away -- of course, by then, I am wide awake. I attribute it to the side effects of Arimidex that I am taking.

      over 3 years ago
    • blondie's Avatar

      Am taking Gabapentin for muscle spasms. Have bone spurs in lumbar spine.

      over 3 years ago
    • PaulineJ's Avatar

      I've had aches for years,but since I've had radiation from Oct?.to Dec.6?and on Arimidex since Sept.it's pain from between moderate to severe in both legs and spine with no relief whatsoever.I didn't realize it was the arimidex that was causing this 'til I saw your post.I wish I had an answer for you,cause doctors haven't been responding to my situations .Hopefully someone here has an explanation and help you.

      over 3 years ago
    • SueRae1's Avatar

      could be a delayed side effect from chemo. I have started having this issue recently myself. I am also having knee pain as well and am seeing a orthopedist next week. You might want to speak to your oncology team or Primary care Physician to see what their take is.

      over 3 years ago
    • lindagrooms' Avatar

      I am on an aromatose inhibitor and had radiation therapy with no chemo. I have joint and muscle pains I talked to my general practitioner. He ordered an x-ray of my right hip. Everything is normal. I am in a clinical trial that is testing omega three for joint pain relief. Some days are worse than others. I just take tylenol arthritis and try to walk everyday. If I keep moving the stiffness seems to subside. I would talk to my drs. Everything I can read really pushes exercise and a healthy diet. Maybe this is the best we can do..

      over 3 years ago
    • princess123's Avatar

      I am off chemo since September. My last time for the leg pain was mid November. It may take 6 months for chemo to get out of your system.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.